Hail, Taney
- When
- April 6, 5:02 PM CST
- Where
- Taney County, Hollister
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.617, -93.217
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 6, 4:12 PM CST, 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED MESOSCALE DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 512 PM CDT THU APR 6 2006 ...SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON AND TONIGHT... .MESOSCALE DISCUSSION... SUPERCELLS ALONG DRYLINE OVER EASTERN OKLAHOMA ARE PRODUCING TORNADOES IN OSAGE COUNTY. CURRENT 20Z SGF SOUNDING IS FAIRLY STABLE SHOWING LITTLE CAPE AND A -430 CINH. BUT WHEN WE MODIFIED THE SOUNDING WITH CURRENT SURFACE CONDITIONS OVER EASTERN KANSAS...CAPE EXPLODES TO ALMOST 2000 J/KG AND CINH DISAPPEARS. STILL HAVE A COUPLE HOURS OF HEATING...SO WE SHOULD GET CLOSE TO THE FORECAST SOUNDING OUTPUT. LAPS OUTPUT SHOWS TONGUE OF 1400+ J/KG SURFACE CAPES FROM NORTHEASTERN OKLAHOMA THROUGH WEST CENTRAL MISSOURI. NEODESHA NPN PROFILER SHOWS WINDS UP TO 75KTS AT 20K FEET WITH A 40KT SOUTHERLY LOW LEVEL JET RIGHT AROUND 5K FEET. HWO LOOKS GOOD WITH TORNADO PROBABILITY FORECAST FOR OUR CWA. THE EVENT IS ABOUT TO GET GOING HERE IN AN HOUR OR SO. GCC && .PREV DISCUSSION...302 PM SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT): COMPLEX WEATHER PATTERN EVOLVING OVER THE CENTRAL U.S. AT THIS TIME. CURRENT WAT VAP IMAGERY/RUC INITIALIZATION OF 500MB VORTICITY INDICATES THAT THE LEAD SHORT WAVE DISTURBANCE IS LIFTING THROUGH THE AREA. REGIONAL WSR 88D SHOWS THE ASSOCIATE COMPLEX OF SHRA/TSRA QUICKLY MOVING TO THE NORTHEAST THROUGH THE MO OZARKS. MEANWHILE... A VERY POTENT UPPER DISTURBANCE IS EMERGING INTO THE CENTRAL PLAINS. AT THE SFC...THE DRYLINE HAS SET UP OVER CENTRAL KS/OK AND PER LATEST VIS SAT IMAGERY...A CU FIELD IS DEVELOPING ALONG/AHEAD THIS FEATURE. INSOFAR AS MOISTURE IS CONCERNED...THE TODAYS RAINFALL HAS MAINTAINED DECENT BL MOISTURE WITH UPPER 50S TO LOWER 60S SFC DEWPOINTS ACROSS THE REGION. JUST TO THE WEST...WHERE PARTIAL CLEARING HAS OCCURRED AHEAD OF THE DRYLINE...DEWPOINTS ARE IN THE LOW/MID 60S. THE LATEST RUC/NAM/GFS INDICATE THAT LOWER 60S WILL CONTINUE TO SPREAD INTO THE REGION THIS AFTERNOON. HEATING AND INSTABILITY HAVE BEEN LIMITED THUS FAR TODAY. OUR RAINFALL HAS SUCCESSFULLY HELD TEMPS IN THE MID 60S TO LOWER 70S...HOWEVER...OVER THE NEXT TWO HOURS THE COMPLEX OF SHRA/TSRA WILL EJECT TO THE EAST/NORTHEAST INTO E MO WILL SET UP A BRIEF BREAK IN THE ACTIVITY ACROSS THE REGION. SOME PARTIAL CLEARING IS EXPECTED DURING THE LATE AFTERNOON HOURS...PARTICULARLY OVER THE WESTERN SECTIONS OF THE CWFA WHICH WILL ALLOW FOR WARMING INTO THE MID TO UPPER 70S. EASTERN PORTIONS OF THE CWFA WILL HAVE LITTLE TIME TO WARM UP AFTER RAINFALL EXITS AND MAY MAKE IT BACK TO AROUND 70. ACCORDING TO SGF 15Z AND 18Z RAOBS...A RATHER STOUT CAP HAS BEEN WEAKENED A BIT. AFTER LOOKING AT THE 18Z RAOBS FROM TOP AND OUN (ALONG WITH A 45-50 KT LLJ SURGING INTO THE REGION) I EXPECT A BRIEF REINVIGORATION OF THE CAP. INSTABILITY THUS FAR HAS BEEN A FEW HUNDRED J/KG AND RATHER ELEVATED IN NATURE (ABOVE 700MB)...HOWEVER AS THE UPPER DISTURBANCE PIVOTS TO THE EAST...LAPSE RATES WILL STEEPEN AND MLCAPES WILL RISE TO BETWEEN 1000 AND 1500 J/KG. TREMENDOUS WIND ENERGY IS ASSOCIATED WITH THIS SYSTEM...A 110KT ULJ...A 90KT MID LEVEL JET...AND A 45KT LLJ. AS A RESULT...SHEAR IS HIGH. 0-6KM BULK SHEAR IS AROUND 75KTS...WITH 0-1KM SHEAR 20-30KTS. AS THE UPPER DISTURBANCE MOVES NORTHEAST THIS AFTERNOON AND EVENING...THESE SHEAR VALUES WILL OVERSPREAD THE REGION AND INTENSIFY. EXPECTATIONS OVER THE NEXT FEW HOURS ARE THAT STORMS WILL RAPIDLY DEVELOP AND INTENSIFY ALONG THE DRYLINE IN CENTRAL KS/OK AS THE STRONG 90KT MID LEVEL JET NOSES INTO THIS AREA. THE MAIN SHORTWAVE AXIS WILL SHIFT TO THE EAST AND STRONG 500MB HEIGHT FALLS AND SFC PRESSURE FALLS WILL OVERSPREAD THE REGION. PARTIAL CLEARING WILL HELP INCREASE TEMPS OVER THE WESTERN PORTIONS OF THE AREA AND WITH LOW 60S SFC DEWPOINTS...RESULT IN UP TO 1500 J/KG MLCAPE. SUPERCELLS ALONG THE DRYLINE WILL REMAIN DISCRETE AS IT MOVES INTO THE AREA. TIMING WISE...OUR THINKING HAS NOT CHANGED MUCH. SE KS/W MO WILL BE AFFECTED BY STORMS ROUGHLY BETWEEN 6-9PM...THE HIGHWAY 65 CORRIDOR BETWEEN 7PM-12AM...AND EASTERN PORTIONS OF THE AREA BETWEEN 9PM AND 2AM. LARGE HAIL...DAMAGING WINDS AND LARGE HAIL ARE EXPECTED AREA WIDE. AT THIS TIME...THE RISK FOR TORNADOES LOOKS GREATEST FOR AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR. THE TORNADO RISK FOR AREAS EAST OF HIGHWAY 65 IS CONDITIONAL ON WHETHER OR NOT THESE STORMS CAN REMAIN SURFACE BASED. GIVEN THAT THIS AREA WILL HAVE A MORE LIMITED OPPORTUNITY TO RECOVER BEHIND THE INITIAL WAVE OF SHRA/TSRA MOVING THROUGH RIGHT NOW. FRIDAY/FRIDAY NIGHT...THE COLD CORE UPPER LOW WILL SLOW MEANDER THROUGH THE AREA DURING THE DAY. AT LEAST PARTIAL CLEARING IS EXPECTED AND TEMPS SHOULD QUICKLY WARM INTO THE 70S. STEEP LAPSE RATES ASSOCIATED WITH THE UPPER LOW WILL KEEP THE ATMOSPHERE UNSTABLE AND SCT TSRA ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. WET BULB ZERO HGHTS WILL BE ON THE LOW SIDE AND THESE STORMS WILL RUN THE RISK OF MARGINALLY SEVERE HAIL. THIS ACTIVITY WILL SHIFT TO THE SOUTHEAST DURING THE EVENING AND OUT OF THE AREA FRIDAY NIGHT. NORTHERLY FLOW WILL STRENGTHEN OVERNIGHT AND LOWS WILL DROP INTO THE MID/UPPER 30S BY SAT MORNING. GAGAN LONG TERM (SATURDAY THROUGH TUESDAY NIGHT): ON SATURDAY THE MAIN UPPER SYSTEM FINALLY BEGINS TO FILL AND WEAKEN AS IT PUSHES SOUTHEAST OF THE REGION DURING THE MORNING HOURS. MUCH COOLER HIGHS CAN BE EXPECTED AS NORTHEAST FLOW TRANSPORTS IN 850MB TEMPERATURES COOLER THAN 5 DEG C. AFTER SEVERAL DAYS OF NEAR ABOVE NORMAL TEMPERATURES...GUIDANCE INDICATES THAT HIGHS IN THE 50S ARE LIKELY. WITH CLEAR SKIES AND LIGHT WINDS...THERE IS CONCERN FOR FROST ACROSS THE FORECAST AREA DURING THE PREDAWN HOURS SUNDAY MORNING. EXPECT LOWS IN THE UPPER 30S ALONG THE KANSAS BORDER WHERE SOUTHERLY WINDS MAY PICK UP A BIT AFTER MIDNIGHT. LOWER 30S ARE POSSIBLE ACROSS CENTRAL MISSOURI WHERE WINDS SHOULD BE LIGHTER...AS THIS AREA WILL BE CLOSER TO THE CENTER OF HIGH PRESSURE. THE UPPER FLOW WILL TRANSITION FROM ZONAL ON SUNDAY...TO SOUTHWESTERLY ON MONDAY AS ANOTHER UPPER LEVEL SYSTEM PUSHES INTO THE INTERMOUNTAIN WEST. THIS WILL RESULT IN A NICE WARMING TREND...AS HIGHS REACHING THE LOWER TO MIDDLE 70S ARE LIKELY MONDAY AND TUESDAY. GRIDS ARE DRY SATURDAY THROUGH MONDAY NIGHT. ADDED SOME LOW END CHANCE POPS TUESDAY AND TUESDAY NIGHT A FRONT AND UPPER SYSTEM APPROACH THE OZARKS REGION. MOISTURE RETURN DOESNT LOOK ALL THAT GREAT AHEAD OF THE SYSTEM...SO HELD OFF ON HIGHER POPS AT THIS TIME. SAW && .AVIATION... THE BULK OF SHOWER AND THUNDERSTORM ACTIVITY EARLY THIS AFTERNOON WILL PASS TO THE EAST AND SOUTHEAST OF THE JOPLIN AND SPRINGFIELD TERMINALS AFTER THIS WAVE OF PRECIPITATION PUSHES OFF TO THE EAST...THERE SHOULD BE A BREAK OF SEVERAL HOURS BEFORE STRONG/SEVERE CONVECTION MOVES IN FROM THE WEST. DID TWEAK TIMING BACK AND HOUR OR TWO...WHICH STILL MIGHT NOT BE ENOUGH AS THE DRYLINE IS STILL WEST OF ICT. IT IS LOOKING NOW AS IF THE BEST CHANCE OF ADDITIONAL THUNDERSTORMS WILL BE AFTER 00Z. SAW .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 340 PM CDT THU APR 6 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 340 PM CDT THU APR 6 2006 ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED LATE THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: HAIL TO THE SIZE OF BASEBALLS. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH. ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: THE ENTIRE OUTLOOK AREA WILL BE AFFECTED BY SEVERE THUNDERSTORMS. GENERAL TIMING...EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI BETWEEN 600 PM AND 900 PM. THE HIGHWAY 65 CORRIDOR...INCLUDING THE SPRINGFIELD AREA...BETWEEN 700 PM AND MIDNIGHT. CENTRAL AND SOUTHERN MISSOURI BETWEEN 900 PM AND 200 AM. THESE TIME FRAMES WILL BE UPDATED AS NEW INFORMATION BECOMES AVAILABLE. DISCUSSION: EXTREME SOUTHEAST KANSAS AND FAR WESTERN PORTIONS OF MISSOURI ARE UNDER A HIGH RISK OF SEVERE WEATHER. THE REMAINDER OF THE OUTLOOK AREA IS UNDER A MODERATE RISK OF SEVERE WEATHER. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE EASTERN OZARKS THROUGH ROUGHLY 500 PM. A FEW STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL...UP TO ONE INCH IN DIAMETER AND LOCALLY GUSTY WINDS. THROUGH 600 PM...A BRIEF BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED OVER WESTERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA AS A STRONG CAP WILL BE IN PLACE. A VERY POTENT UPPER LEVEL DISTURBANCE HAS BEGUN TO MOVE EAST NORTHEAST INTO THE CENTRAL PLAINS. A WARM...MOIST AIRMASS IS IN PLACE AHEAD OF A DRY LINE ACROSS CENTRAL AND EASTERN PORTIONS OF KANSAS AND OKLAHOMA. SUPERCELL THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE DRY LINE. AMPLE INSTABILITY...COUPLED WITH VERY STRONG ATMOSPHERIC WIND SHEAR...WILL ALLOW THESE SUPERCELL THUNDERSTORMS TO RAPIDLY INTENSIFY AS THEY MOVE EASTWARD. AT THIS TIME...IT APPEARS THIS ACTIVITY WILL BEGIN TO ENCROACH ON WESTERN PORTIONS OF THE OUTLOOK AREA AFTER 600 PM. THIS EVENING...THE THERMAL CAP IS EXPECTED TO QUICKLY BREAK DOWN OVER OUR REGION AS MID LEVEL COOLING TAKES PLACE AND STRONG UPPER LEVEL DYNAMICS MOVE INTO THE REGION. AS A RESULT...THE ATMOSPHERE OVER THE REGION WILL SUPPORT CONTINUED SUPERCELL THUNDERSTORM DEVELOPMENT ALONG THE DRY LINE. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO THIS SIZE OF BASEBALLS...DAMAGING WINDS AND TORNADOES. THE THUNDERSTORMS WILL QUICKLY MOVE ACROSS THE OZARKS LATE THIS EVENING AND EXIT THE AREA DURING THE EARLY MORNING HOURS. AT THIS TIME...THE GREATEST RISK FOR TORNADOES...INCLUDING LONG TRACK TORNADOES...WILL BE ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR. THE TORNADO RISK FOR AREAS EAST OF HIGHWAY 65 IS CONDITIONAL ON WHETHER OR NOT THESE STORMS CAN REMAIN SURFACE BASED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING AS THE MAIN UPPER LEVEL STORM SYSTEM MOVES THROUGH. THE MAIN STORM HAZARD WILL BE LARGE HAIL WITH SOME POTENTIAL FOR LOCALLY DAMAGING WIND. ANOTHER STORM SYSTEM WILL AFFECT THE AREA ON TUESDAY AND TUESDAY NIGHT BRINGING THE NEXT CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED BY THE LATE AFTERNOON ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS AND ACROSS THE REMAINDER OF THE OZARKS THIS EVENING. LIVE SEVERE WEATHER BRIEFINGS WILL CONTINUE TO BE CONDUCTED ON ALL NOAA WEATHER RADIO STATIONS AT THE TOP OF EACH HOUR UNTIL THUNDERSTORMS BEGIN TO AFFECT THE REGION. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1224 PM CDT THU APR 6 2006 MOZ102-061815- BARRY- 1224 PM CDT THU APR 6 2006 ...SIGNIFICANT WEATHER ALERT FOR BARRY COUNTY UNTIL 115 PM CDT... AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SELIGMAN...OR 8 MILES SOUTH OF CASSVILLE...AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL SELIGMAN 36.52N 93.94W
04/06/2006 E1.75 INCH BARRY MO LAW ENFORCEMENT
HAIL REPORTED BY LAW ENFORCEMENT
&&
LDOOLEYSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1251 PM CDT THU APR 6 2006 MOZ082-083-090>092-094>098-102>106-062000- TEXAS-DENT-GREENE-WEBSTER-WRIGHT-LAWRENCE-CHRISTIAN-DOUGLAS- HOWELL-SHANNON-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...HOUSTON...CABOOL...SALEM... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...AVA... WEST PLAINS...WINONA...EMINENCE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE... THEODOSIA...THAYER...ALTON 1251 PM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 153 IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 15 COUNTIES IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI BARRY CHRISTIAN DOUGLAS GREENE LAWRENCE OZARK STONE TANEY WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...ALTON...AURORA...AVA...BRANSON... CABOOL...CASSVILLE...EMINENCE...FORSYTH...GAINESVILLE...GALENA... HOUSTON...KIMBERLING CITY...MANSFIELD...MARSHFIELD...MONETT... MOUNT VERNON...MOUNTAIN GROVE...NIXA...OZARK...REPUBLIC... ROGERSVILLE...SALEM...SPRINGFIELD...THAYER...THEODOSIA... WEST PLAINS...WILLOW SPRINGS AND WINONA. FOSTER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL 1 W GALENA 36.81N 93.48W
04/06/2006 E0.88 INCH STONE MO LAW ENFORCEMENT
NICKLE HAIL REPORTED BY LAW ENFORCEMENT
&&
LDOOLEYSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 557 PM CDT THU APR 6 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070600- BARRY-BARTON-BENTON-BOURBON KS-CAMDEN-CEDAR-CHEROKEE KS-CHRISTIAN- CRAWFORD KS-DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER- LACLEDE-LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK- PHELPS-POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON- WEBSTER-WRIGHT- 557 PM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 159 IN EFFECT UNTIL 1 AM CDT FRIDAY FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON CHEROKEE CRAWFORD IN MISSOURI THIS WATCH INCLUDES 34 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MARIES MILLER MORGAN PHELPS PULASKI ST. CLAIR IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY VERNON WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...APPLETON CITY... AURORA...AVA...BAXTER SPRINGS...BOLIVAR...BRANSON...BUFFALO... CABOOL...CAMDENTON...CARTHAGE...CASSVILLE...COLE CAMP... COLUMBUS...EL DORADO SPRINGS...ELDON...EMINENCE...FORSYTH... FORT LEONARD WOOD...FORT SCOTT...GAINESVILLE...GALENA... GREENFIELD...HERMITAGE...HOUSTON...JOPLIN...KIMBERLING CITY... LAKE OZARK...LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT... MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA... OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...PITTSBURG... REPUBLIC...ROGERSVILLE...ROLLA...SALEM...SPRINGFIELD...STOCKTON... THAYER...THEODOSIA...VERSAILLES...VIENNA...WARSAW...WAYNESVILLE... WEST PLAINS...WILLOW SPRINGS AND WINONA. TERRY
The Springfield radar (KSGF), 71 km away, was scanning. The volume nearest the first event began at 23:04 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5504446.